# SDR DALA2024022002334

- Difficulty date: December 1, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,453 hours, 41,199 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON BOLTS HOUSING AT FLAP HINGE FITTING #3 AND #2. (AI). SUMMARY OF NRC 00366: LH CENTER WING FLAP HINGE FITTING WAS REPLACED PER B717-200 AMM 57-55-25 AND LH INBD WING FLAP HINGE FITTING WAS REPLACED PER B 717-200 AMM 57-55-25 AND OUTBOARD HINGE FLAP "WING FLAP OUTBOARD CYLINDER WAS REPLACED UNDER LP #0059036. (LP #0091108)
